# SDR SWAA022575

- Difficulty date: October 31, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 35,019 hours, 34,914 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Line
- Part number: 106202
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: K, S
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, DURING LANDING,HYD A-SYS QTY INDICATION WENT TO ZERO AND HYD LOW PRESS LIGHTS ILLUMINATED.  FOUND RT MLG ACTUATOR DOWN LINE LEAKING.  REMOVED AND REPLACED BOTH ACTUATOR LINES PER MM.
